# SDR IXXA20250908003

- Difficulty date: August 13, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N619AZ
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 93,092 hours, 12,998 cycles
- Engine: Ge CF680C2B6
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Bracket
- Part number: 313T2380267
- Condition: Cracked
- Location: Zone 400
- Part time: 93,092 hours, 12,998 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PYLON, OUTBD SIDE, HYDRAULIC BAY ACCESS PANEL 437BL CUT OUT, LOWER EDGE, AFT BULB SEAL RETAINER ATTACH BRACKET CRACKED
